# SDR R61A2025101900473

- Difficulty date: September 30, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 21,615 hours, 15,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK RIGHT HAND INBOARD LEADING-EDGE SKIN FOUND TO HAVE SCRATCHES IN FOUR LOCATIONS AS MARKED. REPAIRED SCRATCHES IAW EMB ETD02025-170-929517
